# SDR 95ZZZX2886

- Difficulty date: May 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3653A
- Make and model: Beech 95-B55
- Aircraft serial: TC1309
- Engine: Cont IO520E
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Condition: Cracked
- Location: Flange
- Stage of operation: NR
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

EMERGENCY LANDING MADE DUE TO OIL LOSS AND PRESSURE LOSS.  FOUND OIL LOSS AT APPROXIMATELY 1 QUART PER MINUTE AT 1,000 RPM.  REMOVED PROPELLER AND FOUND FLANGE CRACKED 50 PERCENT AROUND CIRCUMFERENCE OF FLANGE.  FAILURE OF CRANKSHAFT (LOSS OF PROPELLER) WAS VERY LIKELY TO HAPPEN AT ANY TIME.  NOTE:  THIS INSTALLATION IS A COLEMILL CONVERSION.  VAR CRANKSHAFT NOT INSTALLED.
